# SDR AALA20131019009

- Difficulty date: October 19, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 31,658 hours, 3,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS LT AISLE OVERHEAD EMERGENCY LIGHTS ENTIRE ROW INOPERATIVE.  REPLACED POWER SUPPLY AT LT NR 3 DOOR.  OPERATIONS CHECKED NORMAL.
